# SDR FDEA200810274845

- Difficulty date: October 27, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 75,122 hours, 31,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: AEA04722
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W BS 1381 RBL 116 OTBD LOWER CORNER OF SLANT PANEL VERTICAL TEE CAP HAS CORROSION.  DISPLACED SLANT PANEL IAW SRM 51-31-01; VOL I.  REMOVED 7, REPLACED ANGLE IAW SRM 51-33-01; VOL II AND DWG NR AEA0471; REV "A".  FABBED AND INSTALLED NEW ANGLE IAW DAC DWG NR AEA0471, REV "A".  RE-INSTALLED SLANT PANEL IAW SRM 51-31-01; VOL I.
